The Generalizability of Deferment of Gratification

Ray, JJ and Najman, JM (1986) The Generalizability of Deferment of Gratification. Journal of Social Psychology, 126 1: 117-119. doi:10.1080/00224545.1986.9713578

Author Ray, JJ
Najman, JM
Title The Generalizability of Deferment of Gratification
Journal name Journal of Social Psychology   Check publisher's open access policy
ISSN 0022-4545
Publication date 1986-02-01
Year available 1986
Sub-type Other
DOI 10.1080/00224545.1986.9713578
Open Access Status Not yet assessed
Volume 126
Issue 1
Start page 117
End page 119
Total pages 3
Place of publication WASHINGTON
Language eng
Keyword Psychology, Social
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 38 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 40 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Feb 2016, 00:02:03 EST by System User